Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Directed immersions of closed manifolds

Mohammad Ghomi

Geometry & Topology 15 (2011) 699–705
Bibliography
1 Y Eliashberg, N Mishachev, Introduction to the $h$–principle, Graduate Studies in Math. 48, Amer. Math. Soc. (2002) MR1909245
2 M Ghomi, Gauss map, topology, and convexity of hypersurfaces with nonvanishing curvature, Topology 41 (2002) 107 MR1871243
3 M Ghomi, Shadows and convexity of surfaces, Ann. of Math. $(2)$ 155 (2002) 281 MR1888801
4 M Ghomi, Tangent bundle embeddings of manifolds in Euclidean space, Comment. Math. Helv. 81 (2006) 259 MR2208806
5 M Ghomi, M Kossowski, $h$–principles for hypersurfaces with prescribed principal curvatures and directions, Trans. Amer. Math. Soc. 358 (2006) 4379 MR2231382
6 M Ghomi, S Tabachnikov, Totally skew embeddings of manifolds, Math. Z. 258 (2008) 499 MR2369041
7 M Gromov, Partial differential relations, Ergebnisse der Math. und ihrer Grenzgebiete (3) 9, Springer (1986) MR864505
8 M Gromov, Spaces and questions, from: "Visions in mathematics: GAFA 2000 (Tel Aviv, 1999)" (editors N Alon, J Bourgain, M Connes A. And Gromov, V D Milman), Geom. Funct. Anal., Special Volume, Part I (2000) 118 MR1826251
9 P Hartman, L Nirenberg, On spherical image maps whose Jacobians do not change sign, Amer. J. Math. 81 (1959) 901 MR0126812
10 M W Hirsch, On imbedding differentiable manifolds in euclidean space, Ann. of Math. $(2)$ 73 (1961) 566 MR0124915
11 J Milnor, On the immersion of $n$–manifolds in $(n{+}1)$-space, Comment. Math. Helv. 30 (1956) 275 MR0079268
12 U Pinkall, Regular homotopy classes of immersed surfaces, Topology 24 (1985) 421 MR816523
13 C Rourke, B Sanderson, The compression theorem. II. Directed embeddings, Geom. Topol. 5 (2001) 431 MR1833750
14 D Spring, Directed embeddings of closed manifolds, Commun. Contemp. Math. 7 (2005) 707 MR2175094
15 D Spring, The golden age of immersion theory in topology: 1959–1973. A mathematical survey from a historical perspective, Bull. Amer. Math. Soc. $($N.S.$)$ 42 (2005) 163 MR2133309
16 H Wu, The spherical images of convex hypersurfaces, J. Differential Geometry 9 (1974) 279 MR0348685